# SDR DL777010806

- Difficulty date: May 20, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 5,811 hours, 1,187 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 951
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT COFFEEMAKER SPARKING.  REPLACED COFFEEMAKER, CHECKS OK.
